# SDR AT0200058

- Difficulty date: April 3, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT BETWEEN LOWER DOOR STOP FITTINGS HAS CRACKS ON FLANGE OF VERTICAL FRAME AND HAS BULGING (EVIDENCE OF CORROSION).  REMOVED FASTENERS AND CORROSION, MATERIAL LOSS BEYOND LIMITS.  REMOVED LOWER PAN AT FORWARD CARGO DOOR.  REMOVED LOWER DOOR STOPS.  INSTALLED NEW PAN SECTION PIN 5912494-501N AT C-1 DOOR LOWER AREA AND SPLICED BETWEEN STOP 2 AND 3 LONG 24 AND 25 PER SRM 53-05 FIGURE 44 AND RES NUMBER 02-0261.
